Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 112, NWS Tallahassee, FL

October 22, 200617 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 22, 2006, 4:06 AM EDT for 17 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 23, 2006, 4:08 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2006, 4:06 AM EDT (08:06 UTC)
In effect from
Oct 23, 2006, 4:08 AM EDT
Expired
Oct 23, 2006, 6:48 PM EDT
In force
15 hr
Issued by
NWS Tallahassee, FL
All 38 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5547 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 220806
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EDT SUN OCT 22 2006

...A RED FLAG WARNING IS IN EFFECT ON MONDAY FROM 12 PM EDT/11 AM
CDT UNTIL 8 PM EDT/7 PM CDT FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT AND SUSTAINED 20 FOOT WINDS 15 MPH OR GREATER...

...A RED FLAG WARNING IS IN EFFECT ON MONDAY FROM 11 AM CDT UNTIL
7 PM CDT FOR ALL OF SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITIES BELOW
30 PERCENT...SUSTAINED SURFACE WINDS GREATER THAN 10 MPH AND A
KBDI INDEX GREATER THAN 500...

...A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY FROM 1 PM EDT UNTIL
8 PM EDT FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT...

.A COLD FRONT WILL MOVE ACROSS THE TRI-STATE AREA TODAY AND TONIGHT.
IN ITS WAKE...STRONG HIGH PRESSURE WILL BUILD IN BRINGING MUCH
DRIER AIR AND BREEZY AND GUSTY OFFSHORE WINDS ON MONDAY. RED FLAG
CONDITIONS ARE EXPECTED ON MONDAY AND WILL LIKELY PERSIST ACROSS
MUCH OF THE AREA INTO WEDNESDAY.

FLZ007-009>019-026>029-034-222000-
/O.NEW.KTAE.FW.W.0112.061023T1600Z-061024T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
306 AM CDT SUN OCT 22 2006 /406 AM EDT SUN OCT 22 2006/

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-222000-
/O.NEW.KTAE.FW.W.0112.061023T1600Z-061024T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
306 AM CDT SUN OCT 22 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>131-142>148-155>161-222000-
/O.NEW.KTAE.FW.A.0089.061023T1600Z-061024T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
406 AM EDT SUN OCT 22 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK
4 follow-up statements
000 
WWUS82 KTAE 221834
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EDT SUN OCT 22 2006

...A RED FLAG WARNING IS IN EFFECT ON MONDAY FROM 12 PM EDT/11 AM
CDT UNTIL 8 PM EDT/7 PM CDT FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT AND SUSTAINED 20 FOOT WINDS 15 MPH OR GREATER...

...A RED FLAG WARNING IS IN EFFECT ON MONDAY FROM 11 AM CDT UNTIL
7 PM CDT FOR ALL OF SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITIES
BELOW 30 PERCENT...SUSTAINED SURFACE WINDS GREATER THAN 10 MPH
AND A KBDI INDEX GREATER THAN 500...

...A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY FROM 1 PM EDT
UNTIL 8 PM EDT FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE
TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN
25 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE FOR LOW RELATIVE HUMIDITY...

.COOLER DRIER AIR WILL PUSH INTO THE FORECAST AREA TONIGHT AND
CONTINUE THROUGH TUESDAY...

FLZ007-009>019-026>029-034-231130-
/O.NEW.KTAE.FW.A.0090.061024T1500Z-061025T0000Z/
/O.CON.KTAE.FW.W.0112.061023T1600Z-061024T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
134 PM CDT SUN OCT 22 2006 /234 PM EDT SUN OCT 22 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM
EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-231130-
/O.NEW.KTAE.FW.A.0090.061024T1500Z-061025T0000Z/
/O.CON.KTAE.FW.W.0112.061023T1600Z-061024T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
134 PM CDT SUN OCT 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
MONDAY FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM
TO 7 PM CDT MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-231130-
/O.NEW.KTAE.FW.A.0090.061024T1500Z-061025T0000Z/
/O.CON.KTAE.FW.A.0089.061023T1600Z-061024T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
234 PM EDT SUN OCT 22 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
MONDAY AFTERNOON THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS82 KTAE 230808
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT MON OCT 23 2006

...THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR TODAY FOR SOUTH
CENTRAL GEORGIA...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON FOR SOUTHWEST GEORGIA...

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FROM 12 PM EDT/11 AM
CDT UNTIL 8 PM EDT/7 PM CDT FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...SUSTAINED 20 FOOT WINDS OF 15 MPH OR GREATER AND IN MOST
CASES DISPERSION INDICES ABOVE 75...

...A RED FLAG WARNING IS NOW IN EFFECT TODAY FROM NOON UNTIL 6 PM
CDT FOR ALL OF SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITIES BELOW
30 PERCENT...SUSTAINED SURFACE WINDS GREATER THAN 10 MPH AND A
KBDI GREATER THAN 500...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY FOR
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...

.IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY...HIGH PRESSURE
WILL BRING MUCH DRIER AIR INTO THE REGION ALONG WITH GUSTY WINDS.
WINDS WILL LESSEN ON TUESDAY...BUT THE DRY AIR WILL REMAIN IN
PLACE.

GAZ128>131-147-148-159>161-240000-
/O.CAN.KTAE.FW.A.0089.061023T1600Z-061024T0000Z/
/O.EXT.KTAE.FW.A.0090.061024T1800Z-061024T2300Z/
TURNER-TIFT-BEN HILL-IRWIN-COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
408 AM EDT MON OCT 23 2006

...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TODAY. HOWEVER...THE FIRE WEATHER WATCH
REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING DUE TO LOW RELATIVE HUMIDITY.

FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>127-142>146-155>158-232200-
/O.UPG.KTAE.FW.A.0089.061023T1600Z-061024T0000Z/
/O.EXB.KTAE.FW.W.0112.061023T1800Z-061023T2200Z/
/O.EXT.KTAE.FW.A.0090.061024T1800Z-061024T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
408 AM EDT MON OCT 23 2006

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON
DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS. IN ADDITION...A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING DUE TO LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-232300-
/O.EXT.KTAE.FW.W.0112.061023T1700Z-061023T2300Z/
/O.EXT.KTAE.FW.A.0090.061024T1700Z-061024T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
308 AM CDT MON OCT 23 2006

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT TUESDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY...GUSTY WINDS AND A
KBDI OVER 500. IN ADDITION...THE FIRE WEATHER WATCH REMAINS IN
EFFECT FOR TUESDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY AND A
KBDI OVER 500.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-034-240000-
/O.CON.KTAE.FW.W.0112.061023T1600Z-061024T0000Z/
/O.CON.KTAE.FW.A.0090.061024T1500Z-061025T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
308 AM CDT MON OCT 23 2006 /408 AM EDT MON OCT 23 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LOW RELATIVE
HUMIDITY...GUSTY WINDS AND HIGH DISPERSION. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY
EVENING DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 231830
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT MON OCT 23 2006

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR SOUTHWEST GEORGIA DUE TO RELATIVE HUMIDITY 
VALUES LESS THAN 25 PERCENT ALONG WITH 20 FOOT WINDS NEAR 
20 MPH...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT
THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...SUSTAINED
20 FOOT WINDS OF 15 MPH OR GREATER AND IN MOST CASES DISPERSION
INDICES NEAR OR ABOVE 75...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT FOR ALL OF
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITIES BELOW 30
PERCENT...SUSTAINED SURFACE WINDS GREATER THAN 10 MPH AND A KBDI
GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY FROM 12 PM EDT/11
AM CDT THROUGH 7 PM EDT/6 PM CDT FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...AND DISPERSION INDICES NEAR OR ABOVE 75...

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY FROM 12 PM CDT
THROUGH 6 PM CDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 30 PERCENT WITH WINDS NEAR 10 MPH AND A KBDI GREATER 
THAN 500...

...THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SOUTHWEST
GEORGIA TUESDAY AFTERNOON AND EARLY EVENING...

.DRY AIR CONTINUES TO FILTER INTO THE FORECAST AREA BEHIND THE 
COLD FRONT NOW STRETCHED ACROSS THE CENTRAL FLORIDA PENINSULA.
THIS DRY AIR COMBINED WITH TEMPERATURES IN THE 60S AND GUSTY 
NORTHWEST TO NORTH WINDS WILL COMBINE TO PRODUCE RED FLAG 
CONDITIONS ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND
REGIONS...SOUTHEAST ALABAMA...AND PORTIONS OF SOUTHWEST
GEORGIA. ON TUESDAY...WINDS WILL NOT BE QUITE AS GUSTY AND 
RELATIVE HUMIDITY VALUES ARE NOT EXPECTED TO BE QUITE AS LOW. 
HOWEVER...RED FLAG CONDITIONS ARE STILL EXPECTED ACROSS 
SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE AND BIG BEND 
REGIONS. ACROSS SOUTHWEST GEORGIA...ALTHOUGH RELATIVE HUMIDITY
VALUES ARE STILL EXPECTED TO BE QUITE LOW...A LONG DURATION OF 
VALUES BELOW CRITICAL LEVELS IS NOT FORECAST...AND 20 FOOT 
WINDS SHOULD REMAIN BELOW 20 MPH.

GAZ120>127-142>146-155>158-232200-
/O.CAN.KTAE.FW.A.0090.061024T1800Z-061024T2300Z/
/O.CON.KTAE.FW.W.0112.000000T0000Z-061023T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
230 PM EDT MON OCT 23 2006

...FIRE WEATHER WATCH IS CANCELLED TUESDAY AFTERNOON AND
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO RELATIVE HUMIDITY VALUES BELOW 25 PERCENT
ALONG WITH 20 FOOT WINDS NEAR 20 MPH.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EARLY EVENING. 
ALTHOUGH RELATIVE HUMIDITY VALUES ARE STILL EXPECTED TO BE LOW
TUESDAY AFTERNOON. A LONG DURATION OF VALUES BELOW 25 PERCENT 
IS NO LONGER EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ128>131-147-148-159>161-231930-
/O.CAN.KTAE.FW.A.0090.061024T1800Z-061024T2300Z/
TURNER-TIFT-BEN HILL-IRWIN-COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
230 PM EDT MON OCT 23 2006

...FIRE WEATHER WATCH IS CANCELLED TUESDAY AFTERNOON AND
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. ALTHOUGH RELATIVE HUMIDITY VALUES ARE STILL
EXPECTED TO BE LOW TUESDAY AFTERNOON. A LONG DURATION OF VALUES
BELOW 25 PERCENT IS NO LONGER EXPECTED.

$$

FLZ007-009>019-026>029-034-232300-
/O.UPG.KTAE.FW.A.0090.061024T1500Z-061025T0000Z/
/O.NEW.KTAE.FW.W.0113.061024T1600Z-061024T2300Z/
/O.CON.KTAE.FW.W.0112.000000T0000Z-061024T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
130 PM CDT MON OCT 23 2006 /230 PM EDT MON OCT 23 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-232300-
/O.UPG.KTAE.FW.A.0090.061024T1700Z-061024T2300Z/
/O.NEW.KTAE.FW.W.0113.061024T1700Z-061024T2300Z/
/O.CON.KTAE.FW.W.0112.000000T0000Z-061023T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
130 PM CDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

14-MROCZKA
000 
WWUS82 KTAE 232248
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT MON OCT 23 2006

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY FROM 12 PM EDT /11
AM CDT/ THROUGH 7 PM EDT/6 PM CDT FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...AND DISPERSION INDICES NEAR OR ABOVE 75...

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY FROM 12 PM CDT
THROUGH 6 PM CDT FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 30 PERCENT WITH WINDS NEAR 10 MPH AND A
KBDI GREATER THAN 500...

...THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SOUTHWEST
GEORGIA TUESDAY AFTERNOON AND EARLY EVENING...

.DRY AIR CONTINUES TO FILTER INTO THE FORECAST AREA. ON TUESDAY...
WINDS WILL NOT BE QUITE AS GUSTY AND RELATIVE HUMIDITY VALUES ARE
NOT EXPECTED TO BE QUITE AS LOW. HOWEVER...RED FLAG CONDITIONS
ARE STILL EXPECTED ACROSS SOUTHEAST ALABAMA...THE EASTERN FLORIDA
PANHANDLE AND BIG BEND REGIONS. ACROSS SOUTHWEST GEORGIA...ALTHOUGH
RELATIVE HUMIDITY VALUES ARE STILL EXPECTED TO BE QUITE LOW...A
LONG DURATION OF VALUES BELOW CRITICAL LEVELS IS NOT FORECAST...AND
20 FOOT WINDS SHOULD REMAIN BELOW 20 MPH.

FLZ007-009>019-026>029-034-241130-
/O.CAN.KTAE.FW.W.0112.000000T0000Z-061024T0000Z/
/O.CON.KTAE.FW.W.0113.061024T1600Z-061024T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
548 PM CDT MON OCT 23 2006 /648 PM EDT MON OCT 23 2006/

...RED FLAG WARNING IS CANCELLED THIS MONDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 7 PM EDT /6 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING THIS MONDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 7 PM EDT /6 PM CDT/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-241130-
/O.CAN.KTAE.FW.W.0112.000000T0000Z-061023T2300Z/
/O.CON.KTAE.FW.W.0113.061024T1700Z-061024T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
548 PM CDT MON OCT 23 2006

...RED FLAG WARNING IS CANCELLED THIS MONDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING THIS MONDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CDT
TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 22, 3:05 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 22, 3:05 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EDT SUN OCT 22 2006

.SYNOPSIS...A WARM FRONT DRAPED OVER OR JUST SOUTH OF OUR MARINE
AREA IS LIFTING SLOWLY TOWARD THE PANHANDLE COAST. A COLD FRONT
EXTENDED FROM NEAR CHICAGO SOUTHWEST INTO EXTREME EAST TEXAS. A WEAK
AREA OF LOW PRESSURE WAS BEGINNING TO FORM OVER SOUTHEAST LOUISIANA.
LOCAL RADARS SHOW SHOWERS AND A FEW THUNDERSTORMS ALREADY SPREADING
INTO THE SOUTHEAST CORNER OF ALABAMA AND THE WESTERN FLORIDA
PANHANDLE.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT)...BROAD UPPER TROUGH
WITH AXIS CURRENTLY THROUGH THE CENTER OF THE NATION MOVES EAST AND
OFF THE U.S. EAST COAST BY LATE TUESDAY. AT THE SURFACE...THE WARM
FRONT LIFTS FROM THE NORTHERN GULF INTO SOUTH GEORGIA LATER THIS
MORNING AS THE SURFACE LOW TRACKS TO THE NORTHEAST. THE COLD FRONT
ALSO MAKES EASTWARD PROGRESS AND IS FORECAST TO PASS EAST OF OUR CWA
BY LATE THIS EVENING. IN THE WAKE OF THE FRONT...HIGH PRESSURE WILL
SLIDE EAST ALONG THE GULF COAST FROM TEXAS ON MONDAY INTO THE
SOUTHEAST CORNER OF THE U.S. TUESDAY. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP ALONG AND AHEAD OF THE AFOREMENTIONED BOUNDARIES
AND ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... SOME OF
THE STORMS MAY BE STRONG...ESPECIALLY OVER SOUTH GEORGIA AND NORTH
FLORIDA. MAV AND MET POPS ARE IN FAIRLY GOOD AGREEMENT AND WILL NOT
DEVIATE MUCH FROM INHERITED GRIDS. THUS...POPS WILL BE IN THE LIKELY
CATEGORY FOR ALL BUT THE SOUTHEAST BIG BEND WHERE WE WILL SHOW GOOD
CHANCE. MAY BE A LINGERING SHOWER/THUNDERSTORM OVER THE SOUTHEAST
BIG BEND THIS EVENING AND WILL PLACE A 20 POP THERE. MONDAY AND
TUESDAY WILL BE DRY AND NOTICEABLY COOLER WITH HIGHS MONDAY REACHING
ONLY THE UPPER 60S MOST LOCATIONS EVEN UNDER SUNNY SKIES. MIN TEMPS
TUESDAY MORNING EXPECTED TO DROP INTO THE MID TO UPPER 30S INLAND
AREAS.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)...
SURFACE HIGH WILL REMAIN OVER THE LOCAL REGION WEDNESDAY PROVIDING
ONE MORE DRY DAY BEFORE RETREATING RAPIDLY TO THE EAST ON THURSDAY
AS THE NEXT LOW PRESSURE SYSTEM SENDS ANOTHER COLD FRONT OUR WAY.
THE SURFACE AND UPPER LOW IS FORECAST TO BE WELL TO OUR NORTH AS
THEY TRANSLATE FROM THE MIDWEST THURSDAY INTO NEW ENGLAND FRIDAY.
HOWEVER...A PROLONGED PERIOD ON ONSHORE FLOW AHEAD OF THE COLD FRONT
SHOULD PROVIDE DECENT COVERAGE OF CONVECTION BEGINNING THURSDAY AND
ENDING FRIDAY MORNING. STRONG SHORTWAVE ENERGY IS FORECAST BY THE
GFS TO DROP FROM THE MIDWEST FRIDAY ALL THE WAY DOWN INTO NORTH
FLORIDA BY SATURDAY NIGHT WHICH DEEPENS THE TROUGH ALONG THE EASTERN
SEABOARD. THE COLD FRONT CLEARS THE FLORIDA PENINSULA BY SATURDAY
MORNING WITH A RE-ENFORCEMENT OF COOLER AND DRIER AIR TO BEGIN THE
WEEKEND.

&&

.MARINE...WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS TONIGHT
IN THE WAKE OF THE COLD FRONT. THESE CONDITIONS MAY CONTINUE THROUGH
MONDAY NIGHT WITH SCEC CRITERIA FOR TUESDAY. WINDS AND SEAS SHOULD
FALL BELOW HEADLINE CRITERIA FOR MID WEEK.

&&

.AVIATION...AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A
WARM FRONT ACROSS THE CENTRAL GULF COAST WILL SPREAD EAST TODAY AS
THE WARM FRONT TO OUR SOUTH PROPAGATES NORTHWARD ACROSS OUR AREA.
NORMALLY A WARM FRONT IS ASSOCIATED WITH WIDESPREAD LOW CLOUDS AND
DENSE FOG TO ITS NORTH...BUT IT IS STILL EARLY IN THIS COOL SEASON
AND CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD FOG DURING THE
PREDAWN HOURS. PERIODS OF RAIN BEGIN AT KDHN AND KPFN THIS MORNING
SPREADING TO KTLH...KABY...AND KVLD LATER TODAY. PROB30 TSTMS (BY
AFTERNOON) ESPECIALLY IN WARM SECTOR AT PFN AND TLH AND CLOSEST TO
COLD FRONT...DHN. BRIEF PERIODS OF MVFR-IFR CEILINGS AND VISIBILITY
WILL OCCUR IN THE HEAVIER SHOWERS OR TSTMS. CONDITIONS WILL
GRADUALLY IMPROVE FROM NORTHWEST TO SOUTHEAST SUNDAY EVENING AS THE
COLD FRONT MOVES THROUGH THE REGION.

&&

.FIRE WEATHER...NO CONCERNS TODAY. HOWEVER...RED FLAG CONDITIONS ARE
EXPECTED OVER OUR ALABAMA AND FLORIDA ZONES ON MONDAY AS A VERY DRY
AIRMASS FILTERS IN ON BREEZY NORTHWEST WINDS. WE WILL ISSUE A FIRE
WEATHER WATCH FOR OUR GA ZONES MONDAY AS DURATIONS OF RH BELOW 25%
LOOK MARGINAL. BASED ON OUR GRIDS WE MAY SEE RED FLAG CONDITIONS
OVER OUR ENTIRE CWA ON TUESDAY AND AT LEAST A PORTION OF NORTH
FLORIDA ON WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  84 57 68 36 68/ 60 10 00 00
PANAMA CITY  82 56 69 44 70/ 60 10 00 00
DOTHAN       75 45 65 37 66/ 70 10 00 00
ALBANY       81 49 66 36 67/ 70 10 00 00
VALDOSTA     83 55 67 36 66/ 60 10 00 00
CROSS CITY   87 62 70 37 69/ 40 20 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING MONDAY FROM 11 AM CDT UNTIL 7 PM CDT.
GA...FIRE WEATHER WATCH IN EFFECT MONDAY FROM 1 PM EDT UNTIL 8 PM
     EDT.
FL...RED FLAG WARNING MONDAY FROM 12 PM EDT UNTIL 8 PM EDT.

&&

AVIATION/FIRE WEATHER...BLOCK
PUBLIC/MARINE...BARRY
Hazardous weather outlook, Oct 21, 5:32 AM EDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT SAT OCT 21 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-220945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
432 AM CDT SAT OCT 21 2006 /532 AM EDT SAT OCT 21 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A PLEASANT DAY IS EXPECTED. HOWEVER...YESTERDAYS COLD FRONT LOCATED
OVER THE NORTHERN GULF THIS MORNING WILL LIFT BACK OVER FLORIDA
TONIGHT BRINGING SOME RAIN AND FOG...MAINLY TO FLORIDA AND AFTER
SUNDOWN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...THE WARM FRONT
WILL MOVE FURTHER INLAND AND MERGE WITH A SOUTHWARD MOVING COLD
FRONT EARLY SUNDAY. THIS FRONT WILL THEN RACE SOUTH AND ACROSS THE
LOCAL AREA SUNDAY AFTERNOON AND NIGHT SPREADING SHOWERS AND
THUNDERSTORMS. SEVERE WEATHER IS NOT ANTICIPATED. IN ITS WAKE...
COOLER AND DRIER CONDITIONS ARE EXPECTED INTO MIDWEEK. THEN...CLOUDS
AND RAIN WILL BEGIN TO INCREASE AHEAD OF THE NEXT COLD FRONT
SLATED TO ARRIVE DURING THE EARLY WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 4:06 AM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more24 hr
Oct 22, 2:34 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more24 hr
Oct 22, 4:56 AM EDTTornado WarningTAEWalton34 min

Nearby

Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.